Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Want to be fair. Father has fair skin tone

Hello . . . Thank U soo much for trying to help us, first of all please excuse my English because it s not my first language, U see I m not fair at all & I tryed diffrent types of products but No use at all. Really I ve did my best, My daddy is fair & I guess because I used to play out at noon and the sun was extremly hot, so I said maybe it was all because of that. It s my face , my feets , hands & arms that are more darker than my own skin color. Please Doctors, help me !!!!
Asked On : Tue, 22 May 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for writing to us.
If its actually tanning the skin color will improve by these suggestions-
Use a sunscreen daily esp when stepping out in sun
Use pigmentation reducing creams like hydroquinone 2% cream daily
Use a mixture of curd and turmeric daily over affec ted areas. keep it for Half an hour then wash off
You may also take few sessions of chemical peels to improve skin color.
Hope this helped.
TAke care
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor